# SDR CALA9901152

- Difficulty date: September 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93875
- Make and model: Doug DC-9-82
- Aircraft serial: 49125
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 CRACK IN FORWARD CARGO DOOR PAN ON LOWER SIDE OF DOOR NEAR NR 2 FRAME.  THE CRACK WAS STOP DRILLED IAW SRM 52-03, FIGURE 8.  A REPAIR DOUBLER WAS INSTALLED IAW SRM 52-03, FIGURE 8, 51-10-4, 51-30-02, AND 51-30-7.
